# SDR W8PA970526

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3830 · Waste Disposal System
- Part: Ring
- Condition: Corroded
- Location: Bs 934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NUTPLATES AROUND TOILET DRAIN RETAINING RING, BS 934, LBL 51, WL 208.  INSTALLED SERVICEABLE RING AS PER SRM 51-10-02.  (M)
